MathSciNet Relay Station
MathSciNet bibliographic data
MR1144437 (93c:14025) 14H10 (14H40)
Ciliberto, C.; van der Geer, G.; Teixidor i Bigas, M. On the number of parameters of curves whose Jacobians possess nontrivial endomorphisms. J. Algebraic Geom. 1 (1992), no. 2, 215–229.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement